Alert archive / Pennsylvania / Flash Flood Warnings in 2025

Flash Flood Warning 21, NWS State College, PA

June 9, 2025Mifflin County, Snyder County, Union County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 9, 2025, 10:56 PM EDT for Mifflin County, Snyder County, Union County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2025, 10:56 PM EDT (02:56 UTC)
Expired
Jun 10, 2025, 2:00 AM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Mifflin County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 64 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 679 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
679 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

940 
WGUS51 KCTP 100256
FFWCTP
PAC087-109-119-100600-
/O.NEW.KCTP.FF.W.0021.250610T0256Z-250610T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
1056 PM EDT Mon Jun 9 2025

The National Weather Service in State College has issued a

* Flash Flood Warning for...
  Northeastern Mifflin County in central Pennsylvania...
  Northwestern Snyder County in central Pennsylvania...
  Southwestern Union County in central Pennsylvania...

* Until 200 AM EDT.

* At 1056 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mifflinburg, McClure, Penns Creek, Beaver Springs, Vicksburg, 
  Troxelville, Alfarata, Laurelton Center, Snyder-Middleswart State 
  Park, Weikert, Sand Bridge State Park, Forest Hill, Belltown, 
  Beavertown, New Berlin, Hartleton and Wagner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4093 7726 4103 7704 4098 7697 4087 7697
      4071 7724 4064 7743 4065 7758 4073 7740
      4085 7736

FLASH FLOOD...RADAR INDICATED

$$

Evanego
1 follow-up statement
287 
WGUS71 KCTP 100551
FFSCTP

Flash Flood Statement
National Weather Service State College PA
151 AM EDT Tue Jun 10 2025

PAC087-109-119-100601-
/O.EXP.KCTP.FF.W.0021.000000T0000Z-250610T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mifflin PA-Snyder PA-Union PA-
151 AM EDT Tue Jun 10 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING 
FOR NORTHEASTERN MIFFLIN, NORTHWESTERN SNYDER AND SOUTHWESTERN UNION 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 800 AM EDT Tuesday for a 
portion of central Pennsylvania.

&&

LAT...LON 4093 7726 4103 7704 4098 7697 4087 7697
      4071 7724 4064 7743 4065 7758 4073 7740
      4085 7736

$$

Beaty

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 10:55 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 9, 10:55 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service State College PA
1055 PM EDT Mon Jun 9 2025

.SYNOPSIS...
* Rounds of showers and storms expected across the Susquehanna
  Valley through tonight, leading to potential flooding concerns
* Drying trend into midweek with little to no rainfall and
  seasonably warm temperatures Tuesday through Wednesday
* Unsettled pattern resumes from late week into Father's Day
  weekend with the potential for more rain and thunderstorms

&&

.NEAR TERM /THROUGH TUESDAY/...
03Z/11 PM EDT Update: Line of showers and storms currently spans
central PA from Wellsboro to Chambersburg. While the severe
storm threat has largely ended, hydrologic concerns will morph
into the primary area of focus from the Poconos into the
Susquehanna River basin of northeast PA. A sharp convergence
axis is in place here ahead of the cool front to the west and
behind the low pressure system off the Atlantic coast. Given
storm motions nearly parallel to the frontal boundary and
continued deep layer forcing for ascent, the Flood Watch remains
in place through tonight.

2230Z/630 PM EDT Update: Scattered convection continues along
the cold front, currently stationed across western McKean into
northern Elk counties. Severe threat continues, with SVR Watch
#401 continuing across NW PA. Severe threat quickly diminishing
across Warren County; however, McKean/Elk counties likely remain
under the gun for another couple of hours with residual
instability (~1000 to 1500 J/kg) and bulk shear (~30 to 40kts)
to play with as cells enter S Elk/McKean Counties. Eastward
extent remains the largest question mark for severe potential as
the cold front will slowly be running out of daytime heating
with sunset rapidly approaching; however, severe cells
(including one tornado-warned) will be possible into Potter
County given favorable shear.

Hydrologic concerns will be rising over this evening with
multiple rounds of locally heavy rainfall. Flood Watches remain
in tact with no further expansions needed as of this update
given where rainfall has already started to fall. The highest
concern in the near-term for hydrologic concerns will be
stationed across the northern tier given storms already
producing heavy rainfall.

Previous Discussion:
Convection getting going across Warren County with development
likely continuing into the Northwest Mountains and northern tier
of central PA early-mid afternoon. Height falls on the initial
edge of a mid level trough will aid in large scale forcing for
ascent. Instability still not overly robust ahead of initial
storms with temperatures in the low 70s and dewpoints in the
low-mid 60s. Visible satellite imagery paints an interesting
picture with low pressure off the Delmarva coast wrapping in
some relatively drier air into PA. Will see what this does in
terms of storm generation later today, particularly across the
Susquehanna Valley nearer the low pressure system. The other
feature to note is some stable wave clouds, perhaps serving as
an anchor for discrete cells later today.

HREF shows further moderate boundary layer destablization
(500-1000 J/kg ML CAPE) ahead of a lead cold front forecast to
move eastward from OH into western PA by 00Z Tue. CAMs show
storms developing along and ahead of the cold front and in
vicinity of lee sfc trough within zone of strong deep layer
shear 30-40kt. This environment will be supportive of scattered
strong to severe T-storms including supercells across much of
the western portion of central PA.

In addition to the level 2 of 5 severe storm threat, short
duration rapid onset flooding is also a key concern for later
today into tonight. PWAT values 1-1.5 inches ahead of the front
will contribute to locally intense rain rates 1-2 inches per
hour and 3/6hr HREF PMM signals are bullish for spot amounts in
excess of 3 inches over a short duration. A few SW to NE
training convective bands are also expected. While the flash
flood threat may be limited to some extent by quick moving storm
motions, topographic concerns and well above-normal antecedent
soil moisture conditions from recent rainfall will work to
increase the overall threat. A flood watch remains in place
through tonight for the northern tier into northeast PA. While
the severe threat will tend to be more diurnal, the heavy rain
and flood threat will last through most of the night shifting
from NW PA into the NE part of the Keystone state.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
While conditions will start to dry out on Tuesday, passage of an
upper level trough and relatively cooler air aloft suggest non-
zero POPs and there may be a couple of showers or a stray
thunderstorm particularly in eastern PA near the departing cold
front. Overall, most of the time should be dry a under a partly
cloudy sky with max temps in the 70-80 range. Expect hazy skies
to move in behind the front Tuesday afternoon as flow veers
westerly.

High pressure drifting over the Central Appalachians Tuesday
night will provide dry wx in CPA on Wednesday. A quasi
stationary west to east frontal zone setting up near the PA/NY
border will likely become a focus for rain and storms Wednesday
night into late week ahead of a low pressure system north of
us.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Later this week, model consensus points to an upper trough axis
digging in along the west coast of North America, a broad and
building upper ridge over the central CONUS, and a persistent
trough axis from northeast Canada into the north Atlantic. Will
have to also watch the development of a southern stream trough
slowly migrating out of the southern plains into the Mississippi
Valley within this longer wave pattern. This leaves PA within a
quasi-zonal to northwest flow pattern aloft, with heights more
elevated, at least compared to earlier in the week.

As for the daily sensible weather, we should see a mostly rain-
free day continuing on Thursday, although at least some
isolated and diurnally driven showers can't be ruled out over
the northern tier, closer to the departing upper trough axis. As
we approach next weekend, a surface cold front should slow in
its approach, as it essentially becomes parallel to the WNW flow
pattern aloft. Moisture return from the south will also be in
play as the southern stream feature slowly migrates east and
makes closer approach. In all likelihood, this will translate
to an increase in showers and thunderstorms, at least for the
afternoon and evening hours on Friday through the weekend.

Temperatures will be within 10 degrees of seasonal normals for
mid-June, with daily highs mostly in the 70s (northern
mountains) to upper 70s-to-mid 80s (southern valleys) range.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
At 18z Mon, most locations were VFR. The exceptions were LNS,
where the western edge of a deck of MVFR stratocu is about to
depart, and BFD, where a narrow, weak line of convection pushed
through. Largely VFR conds are expected to continue through
much of the afternoon, although BKN MVFR cigs are possible
around BFD, and isolated convective showers/thundershowers are
possible anywhere in the CWA.

By later this afternoon and evening, a cold front will bring
more organized thunderstorms and convective downpours first
across the northwest (BFD around 20-22z) and slowly pushing
eastward overnight. Reduced visibility and thunder will
accompany the showers will gusty winds also possible in the
stronger storms. Reductions to IFR (likely) or even LIFR
(possible) after 04z across much of the area with showers
lingering at IPT, MDT, and LNS through daybreak Tuesday.
Improvement is expected through the day Tue, with MDT and LNS
the last to clear out of MVFR cigs by 16-18z. West winds will
gust up to 20 kts behind the cold front Wed afternoon, strongest
across the west. Skies may appear hazy as wildfire smoke
returns to the region, but not confident enough in low level
smoke to write vsby reductions into the TAF.

Outlook...
Wed...Patchy AM fog, otherwise VFR

Thu...Isolated PM showers/storms across northern PA.

Fri...Scattered showers & storms.

Sat...More numerous showers & storms.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 AM EDT Tuesday for PAZ004-005.
Flood Watch until 8 AM EDT Tuesday for PAZ006-012-037-041-042-
045-046-049>053.

&&

SYNOPSIS...Guseman/Steinbugl
NEAR TERM...Guseman/Steinbugl/NPB
SHORT TERM...Guseman/Steinbugl
LONG TERM...Guseman/Colbert/NPB
AVIATION...Banghoff/Colbert
Hazardous weather outlook, Jun 9, 8:54 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
854 PM EDT Mon Jun 9 2025

PAZ057>059-065-066-110100-
Dauphin-Schuylkill-Lebanon-York-Lancaster-
854 PM EDT Mon Jun 9 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Scattered strong to severe thunderstorms with gusty winds and
locally heavy rain are possible this evening into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ034>036-056-063-064-110100-
Bedford-Fulton-Franklin-Perry-Cumberland-Adams-
854 PM EDT Mon Jun 9 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Thunderstorms brining locally heavy rain are possible this evening
into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ018-019-025>028-110100-
Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Juniata-
854 PM EDT Mon Jun 9 2025

...SEVERE THUNDERSTORM WATCH 401 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-037-041-045-046-110100-
Northern Clinton-Tioga-Northern Lycoming-Southern Clinton-
Southern Lycoming-
854 PM EDT Mon Jun 9 2025

...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY...
...SEVERE THUNDERSTORM WATCH 401 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-110100-
Warren-McKean-
854 PM EDT Mon Jun 9 2025

...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT TUESDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ006-110100-
Potter-
854 PM EDT Mon Jun 9 2025

...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY...
...SEVERE THUNDERSTORM WATCH 401 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ042-049>053-110100-
Sullivan-Union-Snyder-Montour-Northumberland-Columbia-
854 PM EDT Mon Jun 9 2025

...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ010-011-017-024-033-110100-
Elk-Cameron-Clearfield-Cambria-Somerset-
854 PM EDT Mon Jun 9 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Thunderstorms brining locally heavy rain are possible this evening
into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Jun 9, 9:49 PM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
949 PM EDT Mon Jun 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     Hail             Reedsville              40.66N 77.60W
06/09/2025  M1.25 Inch       Mifflin            PA   Public

&&

NPB
Local storm report, Jun 9, 9:52 PM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
952 PM EDT Mon Jun 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Flash Flood      3 SW Manns Choice       39.97N 78.63W
06/09/2025                   Bedford            PA   911 Call Center

            A foot of running water on the bridge at
            Faupel Road on Route 96.

&&

NPB
Local storm report, Jun 9, 9:54 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
954 PM EDT Mon Jun 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Tstm Wnd Dmg     5 SW Mcalevys Fort      40.59N 77.90W
06/09/2025                   Huntingdon         PA   911 Call Center

            Trees and wires down onto Wesley Chapel
            Road.

&&

NPB
Local storm report, Jun 9, 9:55 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service State College PA
955 PM EDT Mon Jun 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     Tstm Wnd Dmg     3 SW Mcalevys Fort      40.61N 77.87W
06/09/2025                   Huntingdon         PA   911 Call Center

            Trees and wires down on Summit School Road.

&&

NPB
Local storm report, Jun 9, 10:20 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1020 PM EDT Mon Jun 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Tstm Wnd Dmg     2 E Mcalevys Fort       40.64N 77.79W
06/09/2025                   Huntingdon         PA   911 Call Center

            Tree and wires down on Greenwood Road.

&&

NPB
Local storm report, Jun 9, 10:43 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1043 PM EDT Mon Jun 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     Flood            Shinglehouse            41.97N 78.19W
06/09/2025                   Potter             PA   911 Call Center

            Flooding of roadways in Sharon Township.

&&

NPB

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:11 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton49 min
Jun 9, 8:19 PM EDTFlash Flood WarningCTPBedford, Somerset3 hr
Jun 9, 8:25 PM EDTTornado WarningCTPCentre, Clinton35 min
Jun 9, 8:33 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Mifflin42 min
Jun 9, 8:42 PM EDTTornado WarningCTPCentre, Huntingdon, Mifflin33 min
Jun 9, 8:57 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming48 min
Jun 9, 9:05 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton, Huntingdon40 min
Jun 9, 9:11 PM EDTSevere Thunderstorm WarningCTPCentre, Mifflin, Snyder, Union49 min
Jun 9, 9:18 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Snyder42 min
Jun 9, 9:28 PM EDTFlash Flood WarningCTPBedford3 hr
Jun 9, 9:56 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPMifflin, Snyder, Union49 min
Jun 9, 10:04 PM EDTFlash Flood WarningCTPBedford, Fulton, Huntingdon3 hr
Jun 9, 10:05 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin40 min
Jun 9, 10:13 PM EDTFlash Flood WarningCTPCentre, Huntingdon, Mifflin3 hr
Jun 10, 12:03 AM EDTFlash Flood WarningCTPJuniata, Montour, Northumberland, Snyder, Union3 hr
Jun 10, 1:40 AM EDTFlash Flood WarningCTPCumberland, Dauphin, Perry, York3 hr
Jun 10, 6:49 AM EDTFlash Flood WarningCTPAdams, Lancaster, York3 hr
Jun 10, 7:44 AM EDTSevere Thunderstorm WarningCTPLancaster31 min

Nearby

Flash Flood Warnings in Pennsylvania, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.